BibTeX record journals/moc/HugginsSYY08

download as .bib file

@article{DBLP:journals/moc/HugginsSYY08,
  author    = {Peter Huggins and
               Bernd Sturmfels and
               Josephine Yu and
               Debbie S. Yuster},
  title     = {The hyperdeterminant and triangulations of the 4-cube},
  journal   = {Math. Comput.},
  volume    = {77},
  number    = {263},
  pages     = {1653--1679},
  year      = {2008},
  url       = {https://doi.org/10.1090/S0025-5718-08-02073-5},
  doi       = {10.1090/S0025-5718-08-02073-5},
  timestamp = {Sun, 28 May 2017 13:23:43 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/HugginsSYY08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics